Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 387, NWS St. Louis, MO

July 21, 2008Audrain County, Monroe County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 21, 2008, 11:24 PM CDT for Audrain County, Monroe County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2008, 11:24 PM CDT (04:24 UTC)
Expired
Jul 22, 2008, 12:15 AM CDT
In force
51 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Audrain County, MO, Monroe County, MO

The radar

The St Louis radar (KLSX), 132 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 5:10 PM CDTSevere Thunderstorm WatchSPC7 hr
Jul 21, 9:14 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.4 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
721 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 220424
SVRLSX
MOC007-137-220515-
/O.NEW.KLSX.SV.W.0387.080722T0424Z-080722T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1124 PM CDT MON JUL 21 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN AUDRAIN COUNTY IN CENTRAL MISSOURI
  SOUTHERN MONROE COUNTY IN NORTHEAST MISSOURI

* UNTIL 1215 AM CDT

* AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
  SOUTHWEST OF PARIS...AND WAS MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PARIS...
  SANTA FE...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3944 9175 3913 9175 3936 9226 3951 9215
TIME...MOT...LOC 0423Z 293DEG 26KT 3941 9212

$$

BRITT
3 follow-up statements
000 
WWUS53 KLSX 220441
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1141 PM CDT MON JUL 21 2008

MOC007-137-220515-
/O.CON.KLSX.SV.W.0387.000000T0000Z-080722T0515Z/
AUDRAIN MO-MONROE MO-
1140 PM CDT MON JUL 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHERN MONROE AND CENTRAL AUDRAIN COUNTIES...

AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
8 MILES SOUTH OF PARIS...AND WAS MOVING SOUTHEAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...SANTA
FE.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3951 9215 3944 9175 3913 9175 3938 9215
TIME...MOT...LOC 0440Z 293DEG 26KT 3936 9197

$$

BRITT
000 
WWUS53 KLSX 220453
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 PM CDT MON JUL 21 2008

MOC007-137-220515-
/O.CON.KLSX.SV.W.0387.000000T0000Z-080722T0515Z/
AUDRAIN MO-MONROE MO-
1152 PM CDT MON JUL 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHERN MONROE AND CENTRAL AUDRAIN COUNTIES...

AT 1149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SANTA FE...AND WAS MOVING SOUTHEAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...RURAL
CENTRAL AUDRAIN COUNTY.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3951 9215 3944 9175 3913 9175 3934 9202
TIME...MOT...LOC 0452Z 293DEG 26KT 3933 9187

$$

BRITT
000 
WWUS53 KLSX 220517
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1217 AM CDT TUE JUL 22 2008

MOC007-137-220527-
/O.EXP.KLSX.SV.W.0387.000000T0000Z-080722T0515Z/
AUDRAIN MO-MONROE MO-
1217 AM CDT TUE JUL 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONROE AND CENTRAL
AUDRAIN COUNTIES EXPIRES AT 1215 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM.

LAT...LON 3951 9215 3944 9175 3913 9175 3934 9202
TIME...MOT...LOC 0453Z 293DEG 26KT 3933 9186

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 11:15 PM CDT, 9 minutes earlier.

Area forecast discussion, Jul 21, 11:15 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 PM CDT MON JUL 21 2008

.DISCUSSION...
/326 PM CDT MON JUL 21 2008/
HOT AND HUMID CONDITIONS HAVE PREVAILED AGAIN TODAY AND THIS HAS
RESULTED IN VERY UNSTABLE CONDITIONS ACROSS THE CWA. LATEST SPC
MESOANALYSIS SHOWS SBCAPES OF 4000-5000 J/KG FROM ROUGHLY STL NWWD
THROUGH NORTH CENTRAL AND NORTHWEST MO. VERY LITTLE CIN IS ALSO
EVIDENT. RIGHT NOW WE ARE JUST PLAYING THE WAITING GAME FOR
CONVECTIVE DEVELOPMENT. QSTNRY BNDRY DRAPPED ACROSS SOUTHERN
NEBRASKA INVOF OF THE MO/IA BORDER INTO NCENTRAL IL WILL BE THE
FOCUSING MECH AND EXPECT CONVECTIVE DEVELOPMENT FROM IRK NWWD INTO
NW MO DURING THE NEXT 2-3HRS AS THE VERTICAL MOTION FIELD FROM THE SHRTWV
TROF DIGGING THRU THE UPPER MS VLY SPREADS INTO THAT REGION. WATER
VAPOR AND SATELLITE IMAGERY INDICATES THE LEADING EDGE OF THE UVV
FIELD IS NEARING SW IA ATTM. GIVEN THE EXTREME CAPE AND EFFECTIVE BULK
LAYER SHEAR OF 30-40 KTS AND AM EXPECTING THE ACTIVITY TO QUICKLY
BECOME SEVERE AND GROW UPSCALE INTO A SEVERE FORWARD PROPAGATING
MCS. THIS MCS IS THEN EXPECTED TO TRACK ESEWD ACROSS NRN MO INTO
SW IL...AN AREA WHICH HAS BEEN HIGHLIGHTED VERY WELL ON THE LATEST
SWODY1 MOD RISK AREA. IF THIS SYSTEM IS ANYTHING LIKE THE ONE LAST
NIGHT THAT IMPACTED THE DVN AND ILX CWA...THEN DAMAGING WINDS IN
EXCESS OF 70-80 MPH ARE QUITE POSSIBLE. THE UNCERTAINTY TONIGHT
RESIDES SOUTH OF THE AFOREMENTIONED CORRIDOR AND THE LONGEVITY
OF ALL THE ACTIVITY. LOW LEVEL FORCING AND THE SLOW SOUTHWARD
MOVING FRONTAL BNDRY SUGGESTS A SERIES OF MCSS ARE NOT OUT OF THE
REALM...WHILE THESE SYSTEMS ALSO TEND TO GET FURTHER SOUTH THAN WE
ORIGINALLY THINK DUE TO COLD POOL PROCESSES AND ADDITIONAL
DEVELOPMENT. THEREFORE HAVE MADE FEW CHANGES TO THE PREVIOUS FCST
WITH FAIRLY HIGH POPS ACROSS THE NORTH HALF OF THE CWA. ALSO WE
COULD SEE AN AIRMASS PULSE STORM EARLY THIS EVENING ACROSS THE ERN
OZARKS WHERE A DECENT CU FIELD EXISTS AND IT IS VERY UNSTABLE.

TONIGHTS ACTIVITY TO A LARGE DEGREE WILL DICTATE WHAT HAPPENS ON
TUESDAY. THE SYNOPIC SCALE FRONT AND/OR OUTFLOWS WILL BE THE FOCUS
FOR RENEWED DEVELOPMENT OUTSIDE OF ONGOING ACTIVITY AT DAYBREAK.
BEST FEELING GIVEN A EXPECTED FRONTAL POSITION INVOF OF I-70 IS
THAT THE GREATEST PROB OF PCPN WILL THEN RESIDE ACROSS THE SRN
HALF OF THE CWA. MORE CLOUDS/PCPN IN ADDITION TO THE SLOWLY MOVING
FRONT WILL MAKE FOR A COOLER DAY AND THE END OF THE SHORT HEAT
WAVE.

THE FRONT IS EXPECTED TO CONTINUE MOVING SOUTHWARD ON TUESDAY
NIGHT WITH COOLER AIR INFILTRATING THE AREA AS HIGH PRESSURE
BUILDS INTO THE MID MS VLY. THIS SHOULD AT LEAST TEMPORARILY
SHUNT THE GREATEST PCPN CHANCES SOUTH AND SOUTHWEST OF THE CWA.
BEGINNING LATE WED NIGHT AND INTO THURS AND FRI THERE ARE THEN
QUESTIONS TO THE LOCATION OF SUBSEQUENT ROUNDS OF PCPN. NW FLOW
SHORTWV TROFS WILL INTERACT WITH A SLOWLY LIFTING BNDRY AND RESULT
IN PROBABLY SEVERAL MCS...BUT TRACKS AND LOCATIONS AMONG THE MODEL
OUTPUT SHOW ALOT OF VARIABILITY.

GLASS

&&

.AVIATION...
/1109 PM CDT MON JUL 21 2008/
FOR THE 06Z TAFS...
COMPLEX OF THUNDERSTORMS CONTINUED TO ROLL SOUTHEASTWARD ACROSS
THE REGION LATE THIS EVENING. THUNDERSTORMS WERE DECREASING IN
INTENSITY AS THEY MOVED SOUTHEASTWARD TOWARD STL METRO AREA.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEASTWARD
OVERNIGHT. COLD FRONT WILL MOVE ACROSS THE AREA ON TUESDAY WITH
SCATTERED CONVECTION EXPECTED VICINITY OF THE FRONT.

TPS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 21, 4:12 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
412 PM CDT MON JUL 21 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-221130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
412 PM CDT MON JUL 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NORTHEAST
MISSOURI INTO WEST CENTRAL AND SOUTH CENTRAL ILLINOIS. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF THE
AREA. THUNDERSTORMS WILL DEVELOP THIS EVENING ALONG A FRONT NEAR
THE MISSOURI AND IOWA BORDER...RAPIDLY BECOMING SEVERE AND
ORGANIZING INTO A LARGE THUNDERSTORM COMPLEX. THE COMPLEX OF
STORMS IS THEN EXPECTED TO MOVE SOUTHEASTWARD. DAMAGING WINDS IN
EXCESS OF 70 MPH AND LARGE HAIL TO THE SIZE OF GOLF BALLS ARE
POSSIBLE...ALONG WITH HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON TUESDAY AS THE COLD
FRONT MOVES SOUTHWARD THROUGH THE AREA. THERE IS A SLIGHT RISK OF
SEVERE STORMS ACROSS CENTRAL AND SOUTHEAST MISSOURI AS WELL AS
SOUTHWEST ILLINOIS.

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF CENTRAL AND
SOUTHEAST MISSOURI TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...AND
THEN ACROSS ALL OF THE AREA THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT ACROSS MUCH OF NORTHERN
MISSOURI INTO WEST CENTRAL AND SOUTH CENTRAL ILLINOIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Local storm report, Jul 21, 9:14 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT MON JUL 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FUNNEL CLOUD     CLARENCE                39.74N  92.26W
07/21/2008                   SHELBY             MO   LAW ENFORCEMENT

            WEST OF CLARENCE

&&

EVENT NUMBER 00682

BRITT
Local storm report, Jul 21, 9:23 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT MON JUL 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TSTM WND GST     1 W PALMYRA             39.80N  91.54W
07/21/2008  E63 MPH          MARION             MO   AMATEUR RADIO

            AT INTERSECTION OF HIGHWAY C AND HIGHWAY 168...ALSO PEA
            SIZE HAIL

&&

EVENT NUMBER 00683

BRITT
Local storm report, Jul 21, 9:31 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 PM CDT MON JUL 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND GST     3 S HANNIBAL            39.66N  91.38W
07/21/2008  E70 MPH          RALLS              MO   TRAINED SPOTTER

            2 SEMI TRUCKS BLOWN OFF HIGHWAY 61

&&

EVENT NUMBER 00684

BROWNING
Local storm report, Jul 21, 9:37 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT MON JUL 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND GST     PALMYRA                 39.80N  91.52W
07/21/2008  E60 MPH          MARION             MO   TRAINED SPOTTER

&&

EVENT NUMBER 00685

DYE
Local storm report, Jul 21, 9:40 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
940 PM CDT MON JUL 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND DMG     PALMYRA                 39.80N  91.52W
07/21/2008                   MARION             MO   AMATEUR RADIO

            POWER LINE DOWNED

0936 PM     HAIL             PALMYRA                 39.80N  91.52W
07/21/2008  M0.70 INCH       MARION             MO   AMATEUR RADIO

            POWER LINE DOWNED

&&

EVENT NUMBER 00686
EVENT NUMBER 00687

BRITT
Local storm report, Jul 21, 10:18 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 PM CDT MON JUL 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     LOUISIANA               39.44N  91.06W
07/21/2008                   PIKE               MO   LAW ENFORCEMENT

            POWER LINES DOWN AND TWO TREES BLOCKING HIGHWAY 79 ON
            THE NORTH SIDE OF TOWN

&&

EVENT NUMBER 00688

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:23 PM CDTSevere Thunderstorm WarningLSXLewis52 min
Jul 21, 7:54 PM CDTSevere Thunderstorm WarningLSXKnox66 min
Jul 21, 8:01 PM CDTTornado WarningLSXLewis, Marion44 min
Jul 21, 8:24 PM CDTTornado WarningLSXKnox, Shelby51 min
Jul 21, 8:46 PM CDTSevere Thunderstorm WarningLSXLewis, Marion, Monroe, Ralls, Shelby44 min
Jul 21, 9:00 PM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Jul 21, 9:16 PM CDTSevere Thunderstorm WarningLSXMonroe, Shelby44 min
Jul 21, 9:31 PM CDTSevere Thunderstorm WarningLSXAudrain, Marion, Monroe, Pike, Ralls44 min
Jul 21, 10:10 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Ralls21 min
Jul 21, 11:48 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis42 min
Jul 22, 12:16 AM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike44 min
Jul 22, 2:05 AM CDTAreal Flood AdvisoryLSXAudrain, Monroe, Montgomery, Ralls6 hr
Jul 22, 3:38 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau51 min
Jul 22, 3:52 AM CDTTornado WarningLSXCole, Osage38 min
Jul 22, 4:08 AM CDTTornado WarningLSXCallaway, Cole, Osage22 min
Jul 22, 6:23 AM CDTAreal Flood AdvisoryLSXCallaway, Osage, Saint Charles30 days
Jul 22, 7:16 AM CDTFlash Flood WarningLSXBoone4 hr
Jul 22, 8:50 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole40 min
Jul 22, 9:30 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage45 min
Jul 22, 11:18 AM CDTAreal Flood WarningLSXBoone13 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.